MathSciNet Relay Station
MathSciNet bibliographic data
MR2492995 (2011c:14075) 14G25 (11G50 11R58 14G40)
Baker, Matthew A finiteness theorem for canonical heights attached to rational maps over function fields. J. Reine Angew. Math. 626 (2009), 205–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement